1 doctor weighed in:

Reasons for bleeding after sex. Im 35, have 2 kids, been married for years with no problems. Now im seperated, and since, I've had 6 sexual partners. The 1st 3 i had no problems with, took a break from dating for 4 months, and the next partner i had i ble

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: You

You need to give the new pills at least three month to "kick in" so to speak.
If low estrogen is the issue then after three months on the new pill the problem should be resolved. Also, if a pelvic ultrasound was not done, this should be done in addition an endometrial biopsy in to rule out hyperplasia(abnormal increase in uterine lining). Hopefully your partner will be understanding as you work through this problem, if not then maybe he is not right for you. Take good care.

In brief: You

You need to give the new pills at least three month to "kick in" so to speak.
If low estrogen is the issue then after three months on the new pill the problem should be resolved. Also, if a pelvic ultrasound was not done, this should be done in addition an endometrial biopsy in to rule out hyperplasia(abnormal increase in uterine lining). Hopefully your partner will be understanding as you work through this problem, if not then maybe he is not right for you. Take good care.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors